# SDR MALA020681

- Difficulty date: December 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 12,643 hours, 14,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, WEBBING AT STA 288 AND 294 HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED WEBBING.  A/C RELEASE DATE 12/10/02.
